Department

Physics

Document Type

Article

Publication Date

3-2005

Embargo Period

8-31-2017

Abstract

In this note we show that almost sure convergence to zero of symmetrized U-statistics indexed by a linear sector in ℤd+ is equivalent to convergence along the diagonal of ℤd+, as it is considered in Latała and Zinn [Ann. Probab. 28 (2000) 1908–1924]. Comparisons with similar results for sums of multi-indexed i.i.d. random variables are also made.

Journal

The Annals of Probability

Journal ISSN

0091-1798

Volume

33

Issue

2

First Page

816

Last Page

822

Digital Object Identifier (DOI)

10.1214/009117904000001080

Included in

Physics Commons

Share

COinS